How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: OB GYN
Satisfied Customers: 8073
Experience:  MBBS, years of experience in the field of Surgery and Emergency Medicine.
27273415
Type Your OB GYN Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I stopped birth control in mid may due to it giving me

Customer Question

I stopped birth control in mid may due to it giving me severe headaches. I had a period in June but have not had one this month. My last one started June 16 and ended June 21. So I am late. I have had an odd nausea and a little abdominal cramping but have taken several test that all ended up negative. Is this normal for going off the pill? I have had sex but my husband and I did use protection both times.
JA: Is the headache episodic or daily? And what about nausea?
Customer: while on birth control I was getting them about once a mont . They stopped after I stopped the birth control. I was on it for 3 years. I have had nausea for about a week now but did experience that too while I was on birth control
JA: Anything else in your medical history you think the doctor should know?
Customer: No. I have a 3 year old that was a normal pregnancy and delivery. other than that no other medical history than normal colds
Submitted: 2 months ago.
Category: OB GYN
Expert:  Dr Uzair replied 2 months ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 2 months ago.

Since most of the birth control pills are hormones and you recently stopped taking one it is most likely due to hormonal changes going on in your body adjusting to new hormone levels, causing these symptoms. You should wait and watch for another one month and it would get better soon. Nothing much to worry about.

Hope this helps.
Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Have a good one.

Expert:  Dr Uzair replied 2 months ago.

Please let me know if you have followup questions.